Title: Existence of positive solutions for multi-point boundary value problems of Caputo fractional differential equation
Authors: Yunhong Li; Anbin Qi
Addresses: College of Sciences, Hebei University of Science and Technology, Shijiazhuang, 050018 Hebei, P.R. China ' College of Mechanical Engineering, Hebei University of Science and Technology, Shijiazhuang, 050018 Hebei, P.R. China
Abstract: In this paper, we investigate the existence of positive solutions for the non-linear Caputo fractional differential equation. Using the five-functional fixed-point theorem, the existence of multiple positive solutions is obtained for the boundary value problems. An example is also given to illustrate our main result.
Keywords: boundary value problems; Caputo fractional differential equation; multiple positive solutions; the five-functional fixed-point theorem.
International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.2, pp.169 - 183
Available online: 01 Aug 2017 *Full-text access for editors Access for subscribers Purchase this article Comment on this article